ON THE STABILITY ANALYSIS OF SYMMETRICAL FRAMEWORKS

John D. Renton

The Quarterly Journal of Mechanics and Applied Mathematics · 1964 · 24 citations · 0 references

Concepts

Abstract

Journal Article ON THE STABILITY ANALYSIS OF SYMMETRICAL FRAMEWORKS Get access J. D. RENTON J. D. RENTON Engineering Department, Oxford University Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mechanics and Applied Mathematics, Volume 17, Issue 2, May 1964, Pages 175–195, https://doi.org/10.1093/qjmam/17.2.175 Published: 01 May 1964 Article history Received: 02 January 1963 Revision received: 08 October 1963 Published: 01 May 1964